Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

PCOS and infertility???

My doctor put me on BC pills for my PCOS so I could get pregnant, but I read it wont help because as soon as I am taken off of BC pills, my period will go back to being irregular. Should I listen to my doctor or is what I read correct? What should I do?

 
Anonymous

Asked by Anonymous at 11:20 PM on Feb. 27, 2009 in Trying to Conceive

This question is closed.
Answers (2)
  • im in the same boat hunny!!! i did the whole taking the pill then getting off them and ttc... i just did a month of clomid and hoping for a BFP!!!
    i would say talk to your dr and see what he says about your concerns!! and if your still unsure then go to a differnt dr!!!
    good luck
    sunshine89

    Answer by sunshine89 at 1:12 AM on Feb. 28, 2009

  • Why would yalls obgyns put you on bc pill when your ttc? I know there supposed to make your periods regular but they also make you not able to get preggo. I have PCOS and Im about to start Provera and then Clomid. Provera makes you have a period and then Clomid helps you ovulate. Talk to your doctor cause thats got to be the worst thing I have heard a doctor do for someone whos ttc. Good luck ladies!
    LANDENSMOMMYlmk

    Answer by LANDENSMOMMYlmk at 2:39 PM on Feb. 28, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN